# SDR CA061017005

- Difficulty date: October 16, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Lkheed 382G
- Aircraft time: 36,524 hours
- Engine: Allsn 501D22A
- Propeller: Hamstd 54H60117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING DEPARTURE THE NOSE LANDING GEAR FAILED TO RETRACT ON TAKE-OFF. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER PROBLEM. MAINTENANCE ADJUSTED THE DOWNLOCK SWITCH AND CARRIED OUT A GEAR SWING BEFORE THE AIRCRAFT WAS RETURNED TO SERVICE.  (TC# 20061017005)
